Journal of the Mathematical Society of Japan

Conformally Flat Riemann Spaces of Clase One

Makoto MATSUMOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 3, Number 2 (1951), 306-309.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261734861

Digital Object Identifier
doi:10.2969/jmsj/00320306

Mathematical Reviews number (MathSciNet)
MR0048125

Zentralblatt MATH identifier
0045.11004

Subjects
Primary: 53.0X

Citation

MATSUMOTO, Makoto. Conformally Flat Riemann Spaces of Clase One. J. Math. Soc. Japan 3 (1951), no. 2, 306--309. doi:10.2969/jmsj/00320306. https://projecteuclid.org/euclid.jmsj/1261734861


Export citation